MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71005
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with a nalu spinal cord stimulator system on (b)(6) 2024 to treat lower back pain.Patient had participated in a successful trial phase with nalu in which the patient reported reduction in pain levels from 8/10 down to 2/10.Shortly after activating the permanent system the patient began to experience issues with communication between the implantable pulse generator (ipg) and the external therapy discs.Troubleshooting found that the ipg had migrated within the pocket and was seated so that it was no longer parallel to the skin surface, causing the communication issues.On (b)(6) 2025, a surgical procedure was performed to reposition the existing ipg so that it is in the proper position for optimal communication with external components.No components were removed or replaced during the procedure and no new components were introduced.
 
Additional Manufacturer Narrative
There are no indications of any system or component failure and all original implanted components remain implanted and in use.The migration of the ipg occurred almost immediately after implanting the system.There are no reported events that took place after the implant that may have caused or contributed to the component movement.Migration is a known inherent risk of implantable neuromodulation systems.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21417218
Report Number3015425075-2025-00058
Device Sequence Number12730516
Product Code GZB
UDI-Device Identifier00812537036137
UDI-Public(01)00812537036137(11)230815(17)260815
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/15/2026
Device Model Number71005
Device Catalogue Number71005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown